Alert archive / Kansas / Red Flag Warnings in 2011

Red Flag Warning 14, NWS Goodland, KS

April 8, 201113 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this red flag warning at Apr 8, 2011, 4:30 PM CDT for 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Apr 9, 2011, 11:00 AM CDT. It was in force for 10 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 8, 2011, 4:30 PM CDT (21:30 UTC)
In effect from
Apr 9, 2011, 11:00 AM CDT
Expired
Apr 9, 2011, 9:00 PM CDT
In force
10 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 4:07 PM CDTNON-TSTM WND GST 62Seibert, CO
Apr 9, 4:40 PM CDTNON-TSTM WND GST 58Firstview, CO
Apr 9, 5:33 PM CDTNON-TSTM WND GST 6712 Ne Goodland, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1780 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

916 
WWUS83 KGLD 082130
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
330 PM MDT FRI APR 8 2011

...CRITICAL FIRE WEATHER CONDITIONS SATURDAY...

.SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP
LATE SATURDAY MORNING AND CONTINUE THROUGH THE EARLY EVENING. AS
TEMPERATURES WARM INTO THE UPPER 70S TO UPPER 80S RELATIVE HUMIDITY
WILL QUICKLY FALL INTO THE 10 TO 15 PERCENT RANGE CREATING A
CRITICAL FIRE DANGER.

COZ252>254-KSZ001-013-014-027>029-041-042-091200-
/O.UPG.KGLD.FW.A.0008.110409T1600Z-110410T0200Z/
/O.NEW.KGLD.FW.W.0014.110409T1600Z-110410T0200Z/
/O.CON.KGLD.FW.W.0013.000000T0000Z-110409T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-THOMAS-WALLACE-
LOGAN-GOVE-GREELEY-WICHITA-
330 PM MDT FRI APR 8 2011 /430 PM CDT FRI APR 8 2011/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 001...013...014...027...028...029...041...042...252...
253 AND 254...
...RED FLAG WARNING IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO 8 PM
MDT /9 PM CDT/ SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 001...013...014...027...028...029...041...042...
252...253 AND 254...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO 8 PM
MDT /9 PM CDT/ SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. 

* WIND...SOUTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL
  CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EARLY
  EVENING HOURS. 

* HUMIDITY...RELATIVE HUMIDITY VALUES WILL REMAIN IN THE 10 TO 15
  PERCENT RANGE. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING SHOULD BE AVOIDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

KSZ002>004-015-016-NEZ079>081-091200-
/O.UPG.KGLD.FW.A.0008.110409T1600Z-110410T0200Z/
/O.NEW.KGLD.FW.W.0014.110409T1600Z-110410T0200Z/
RAWLINS-DECATUR-NORTON-SHERIDAN-GRAHAM-DUNDY-HITCHCOCK-RED WILLOW-
330 PM MDT FRI APR 8 2011 /430 PM CDT FRI APR 8 2011/

...RED FLAG WARNING IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO 8 PM
MDT /9 PM CDT/ SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 002...003...004...015...016...079...080 AND 081...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO 8 PM
MDT /9 PM CDT/ SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. 

* WIND...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL
  BE COMMON BY MID TO LATE MORNING SATURDAY AND CONTINUE THROUGH
  THE EARLY EVENING. 

* HUMIDITY...RELATIVE HUMIDITY VALUES WILL QUICKLY FALL INTO THE
  10 TO 15 PERCENT RANGE. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY AND COULD
  BECOME OUT OF CONTROL. OUTDOOR BURNING IS STRONGLY DISCOURAGED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/GOODLAND
3 follow-up statements
021 
WWUS83 KGLD 090236
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
836 PM MDT FRI APR 8 2011

...CRITICAL FIRE WEATHER CONDITIONS SATURDAY...

.SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL
DEVELOP LATE SATURDAY MORNING AND CONTINUE THROUGH THE EARLY
EVENING. AS TEMPERATURES WARM INTO THE UPPER 70S TO UPPER 80S
RELATIVE HUMIDITY WILL QUICKLY FALL INTO THE 10 TO 15 PERCENT
RANGE CREATING A CRITICAL FIRE DANGER.

COZ252>254-KSZ001>004-013>016-027>029-041-042-NEZ079>081-091200-
/O.CON.KGLD.FW.W.0014.110409T1600Z-110410T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
836 PM MDT FRI APR 8 2011 /936 PM CDT FRI APR 8 2011/

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM MDT /11 AM CDT/
TO 8 PM MDT /9 PM CDT/ SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY
FOR FIRE WEATHER ZONES 001...002...003...004...013...014...015...
016...027...028...029...041...042...079...080...081...252...
253 AND 254...

* WIND...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL
  BE COMMON BY MID TO LATE MORNING SATURDAY AND CONTINUE THROUGH
  THE EARLY EVENING. 

* HUMIDITY...RELATIVE HUMIDITY VALUES WILL QUICKLY FALL INTO THE
  10 TO 15 PERCENT RANGE. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY AND COULD
  BECOME OUT OF CONTROL. OUTDOOR BURNING IS STRONGLY DISCOURAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/GOODLAND
284 
WWUS83 KGLD 091107
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
507 AM MDT SAT APR 9 2011

...RED FLAG CONDITIONS TODAY...

.SOUTHWEST WIND AT 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL DEVELOP
LATE THIS MORNING AND CONTINUE THROUGH EARLY EVENING. AS
TEMPERATURES WARM INTO THE UPPER 70S TO UPPER 80S RELATIVE
HUMIDITY WILL QUICKLY FALL INTO THE 10 TO 15 PERCENT RANGE
CREATING CRITICAL FIRE DANGER.

COZ252>254-KSZ001>004-013>016-027>029-041-042-NEZ079>081-092315-
/O.CON.KGLD.FW.W.0014.110409T1600Z-110410T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
507 AM MDT SAT APR 9 2011 /607 AM CDT SAT APR 9 2011/

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM MDT /11 AM CDT/
THIS MORNING TO 8 PM MDT /9 PM CDT/ THIS EVENING FOR GUSTY WINDS
AND LOW HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...
013...014...015...016...027...028...029...041...042...079...080...
081...252...253 AND 254...

* WIND...SOUTHWEST WIND AT 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
  BE COMMON LATE THIS MORNING AND CONTINUE THROUGH EARLY EVENING.

* HUMIDITY...RELATIVE HUMIDITY WILL QUICKLY FALL INTO THE 10 TO
  15 PERCENT RANGE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY AND COULD
  GET OUT OF CONTROL. ALL OUTDOOR BURNING SHOULD BE AVOIDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/GOODLAND
222 
WWUS83 KGLD 100214
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
814 PM MDT SAT APR 9 2011

COZ252>254-KSZ001>004-013>016-027>029-041-042-NEZ079>081-100315-
/O.EXP.KGLD.FW.W.0014.000000T0000Z-110410T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
814 PM MDT SAT APR 9 2011 /914 PM CDT SAT APR 9 2011/

...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY
FOR FIRE WEATHER ZONES 001...002...003...004... 013...014...015...
016...027...028...029...041...042...079...080... 081...252...
253 AND 254...

EXTREME FIRE WEATHER CONDITIONS ARE NO LONGER OCCURRING.
THEREFORE...THE WARNING WAS ALLOWED TO EXPIRE.

$$


HTTP://WEATHER.GOV/GOODLAND

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Apr 8, 12:50 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Apr 8, 12:50 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1150 AM MDT FRI APR 8 2011

.UPDATE...
1031 AM MDT FRI APR 8 2011

UPDATED GRIDS TO EXPIRE DENSE FOG ADVISORY.
&&

.DISCUSSION...
329 AM MDT FRI APR 8 2011

UPPER FLOW WILL BE SOUTHWEST TODAY THROUGH SATURDAY. BY SATURDAY
NIGHT A TROUGH WILL MOVE INTO THE ROCKIES AND INTO THE PLAINS
SUNDAY. BY SUNDAY NIGHT THE TROUGH WILL MOVE FURTHER EAST ALLOWING
NORTHWEST FLOW EAST OF THE ROCKIES. A WARM FRONT WILL BE POSITIONED
FROM NORTHEAST COLORADO INTO SOUTHWEST KANSAS TODAY. THIS FRONT IS
EXPECTED TO MOVE NORTHEAST THIS AFTERNOON/EVENING. SURFACE LOW
PRESSURE WILL MOVE INTO EASTERN COLORADO SATURDAY AND MOVE NORTHEAST
INTO SOUTH CENTRAL NEBRASKA SUNDAY. HIGH PRESSURE WILL BUILD EAST OF
THE ROCKIES SUNDAY NIGHT.

CURRENT METARS REPORTING WIDESPREAD FOG ACROSS THE FA. NAM BOUNDARY
LAYER RH SHOWS 90+ PERCENT ACROSS THE FA LIFTING OVER ALL BUT THE
FAR NORTHEAST BY 18Z. PLAN TO GO WITH A DENSE FOG ADVISORY EARLY
THIS MORNING UNTIL 16Z.

POPS WILL BE NIL THROUGH SATURDAY. THERE ARE A COUPLE OF SHORTWAVE
ADVERTISED BY MOISTURE AND DYNAMICS ARE LACKING SO WILL KEEP THE
FORECAST DRY. BY SATURDAY NIGHT THE UPPER TROUGH WILL BE APPROACHING
THE FA. MODIFIED POPS AND WEATHER SLIGHTLY TO ACCOUNT FOR A SLOWER
MOVEMENT INTO THE FA. DYNAMICS LOOK GOOD FOR MOST OF THE FA SUNDAY
AS THE TROUGH COMES THROUGH. PLAN TO KEEP CHANCE POPS IN THE GRIDS.
BY SUNDAY NIGHT THE TROUGH SHIFTS EAST OF THE FA. CONSEQUENTLY HAVE
KEPT THE SLIGHT CHANCE POPS THAT ARE CURRENTLY IN THE GRIDS.
SUBSIDENCE MOVES INTO THE FA LATE SUNDAY NIGHT.

RED FLAG CONDITIONS TODAY ARE MOST CERTAIN ACROSS EASTERN COLORADO
AND THE FIRST TIER OF KANSAS COUNTIES. EAST OF THIS AREA RH VALUES
MAY BE TOO HIGH TO VERIFY. WINDS ARE ALSO UNCERTAIN BUT CLOSE ENOUGH
TO WARRANT THE WARNING ESPECIALLY GIVEN THE DRY FUELS. ALSO
CONTINUED THE FIRE WEATHER WATCH FOR SATURDAY WITH MUCH MORE
CONFIDENCE IN BOTH THE WIND AND RH.

MAX TEMPERATURES TODAY WILL BE CHALLENGING DEPENDING ON HOW SOON THE
FOG AND STRATUS DISSIPATE. THE NORTHEAST ZONES WILL BE MOST
CHALLENGING. STRATUS AND FOG WILL REDEVELOP OVER THE NORTHEAST HALF
OF THE FA TONIGHT. HIGH TEMPERATURES SATURDAY WILL BE WARMER EVEN IN
THE NORTHEAST SINCE STRATUS IS EXPECTED TO MOVE OUT BY 12Z.
PRECIPITATION AND CLOUDS WILL KEEP MAX TEMPERATURES DOWN IN THE 50S
ACROSS ALL BUT THE FAR EAST SUNDAY. MIN TEMPERATURES WILL FALL INTO
THE MID 40S TONIGHT THROUGH SATURDAY NIGHT COOLING TO THE UPPER 30S
AND LOWER 40S SUNDAY NIGHT.

FS
&&

.AVIATION...
1150 AM MDT FRI APR 8 2011

FOR THE 18Z TAF...CURRENTLY IFR AT KMCK...AM EXPECTING CLOUDS TO
SCATTER OUT AND BECOME VFR BY 19Z. AFT 19Z...VFR CONDITIONS AT
BOTH LOCATIONS TILL LATE EVENING. WARM FRONT TO THE SOUTH WILL
LIFT NORTHWARD OVERNIGHT AND SAT MORNING. UPSLOPE ALONG AND NORTH
OF THE WARM FRONT WILL CAUSE FOG AND STRATUS AREA-WIDE. CONFIDENCE
IS HIGH THAT KMCK WILL SEE AT LEAST LIFR CONDS...BASICALLY A
REPEAT OF THIS MORNING...AND THE TAF REFLECTS THIS. CONFIDENCE IS
LOWER THAT KGLD WILL SEE LIFR CONDS. NAM HAS BETTER MOISTURE OVER
KGLD WHEREAS GFS/RUC HAS BETTER MOISTURE EAST OF TERMINAL. WENT
AHEAD AND PLACED IFR CONDS AT KGLD AND WILL LET NEXT SHIFT NAIL
DOWN SPECIFICS.

BAS
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     EVENING FOR KSZ001>004-013>016-027>029-041-042.

     RED FLAG WARNING UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR
     KSZ001-013-014-027>029-041-042.

NE...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     EVENING FOR NEZ079>081.

CO...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     EVENING FOR COZ252>254.

     RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ252>254.

&&
Hazardous weather outlook, Apr 8, 5:33 AM CDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
433 AM MDT FRI APR 8 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-091330-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
433 AM MDT FRI APR 8 2011 /533 AM CDT FRI APR 8 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

DENSE FOG WILL REDUCE VISIBILITIES AS LOW AS 1/4 OF A MILE AT
TIMES THIS MORNING ACROSS THE TRI-STATE AREA. MOTORISTS SHOULD
ALLOW EXTRA TIME TO REACH THEIR DESTINATION AND BE PREPARED FOR
SUDDEN REDUCTIONS IN VISIBILITY.

RED FLAG CONDITIONS ARE EXPECTED TODAY WEST OF LINE FROM WRAY
COLORADO TO GOVE KANSAS. RELATIVE HUMIDITY WILL FALL TO 15
PERCENT OR LOWER THIS AFTERNOON AND WINDS WILL BECOME GUSTY.
OUTDOOR BURNING SHOULD BE AVOIDED TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FIRE WEATHER WATCH IS POSTED FOR SATURDAY DUE TO GUSTY WIND AND
LOW RELATIVE HUMIDITY. SOUTHWEST WIND AT 20 TO 30 MPH AND HUMIDITY
FALLING BELOW 15 PERCENT WILL CREATE CRITICAL FIRE CONDITIONS. ALL
OUTDOOR BURNING SHOULD BE AVOIDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

FS

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 2:06 AM CDTDense Fog AdvisoryGLDCheyenne, Decatur, Gove, Graham, Greeley, Logan and 7 more9 hr
Apr 8, 4:18 AM CDTRed Flag WarningGLDCheyenne, Gove, Greeley, Logan, Sherman, Thomas and 2 more17 hr
Apr 7, 7:16 PM CDTSpecial Weather StatementGLDKit Carson29 min
Apr 7, 7:19 PM CDTSpecial Weather StatementGLDYuma26 min
Apr 7, 7:46 PM CDTSevere Thunderstorm WarningGLDYuma29 min
Apr 7, 8:14 PM CDTSevere Thunderstorm WarningGLDYuma34 min
Apr 7, 8:18 PM CDTSpecial Weather StatementGLDKit Carson27 min
Apr 7, 8:36 PM CDTSpecial Weather StatementGLDKit Carson24 min

Nearby

Red Flag Warnings in Kansas, 2011Red Flag Warnings in Nebraska, 2011Red Flag Warnings in Colorado, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.